Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 31, NWS Topeka, KS

May 4, 2020Jackson County, Shawnee County, Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 4, 2020, 8:25 AM CDT for Jackson County, Shawnee County, Wabaunsee County, Kansas. It was in force for 65 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2020, 8:25 AM CDT (13:25 UTC)
Expired
May 4, 2020, 9:30 AM CDT
In force
65 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Jackson County, KS, Shawnee County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 18 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:44 AM CDTHAIL 14 Ese Paxico, KS
May 4, 8:57 AM CDTHAIL 1Willard, KS
May 4, 9:05 AM CDTTSTM WND GST 657 Sse Silver Lake, KS60-70 MPH WINDS.
May 4, 9:06 AM CDTTSTM WND DMG6 W Topeka, KSTREE FELL ON HOUSE AT 17TH AND URISH.
May 4, 9:10 AM CDTTSTM WND GST 744 E Silver Lake, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 6:33 AM CDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 1.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2020-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2020-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2076 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

267 
WUUS53 KTOP 041325
SVRTOP
KSC085-177-197-041430-
/O.NEW.KTOP.SV.W.0031.200504T1325Z-200504T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
825 AM CDT Mon May 4 2020

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Northwestern Shawnee County in east central Kansas...
  Northern Wabaunsee County in east central Kansas...
  Southwestern Jackson County in northeastern Kansas...

* Until 930 AM CDT.

* At 825 AM CDT, a severe thunderstorm was located over Alma, moving
  east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  McFarland around 830 AM CDT.
  Paxico around 840 AM CDT.
  Maple Hill around 855 AM CDT.
  Willard around 900 AM CDT.
  Rossville around 905 AM CDT.
  Silver Lake around 910 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3894 9636 3904 9639 3910 9639 3919 9615
      3919 9612 3920 9611 3918 9607 3916 9606
      3916 9609 3914 9604 3924 9603 3935 9574
      3897 9571
TIME...MOT...LOC 1325Z 253DEG 27KT 3902 9629 

HAIL...1.25IN
WIND...60MPH
 
$$
3 follow-up statements
752 
WWUS53 KTOP 041338
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
838 AM CDT Mon May 4 2020

KSC085-041347-
/O.CAN.KTOP.SV.W.0031.000000T0000Z-200504T1430Z/
Jackson-
838 AM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JACKSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern and east central Kansas.

LAT...LON 3895 9621 3910 9624 3915 9608 3914 9604
      3913 9604 3922 9602 3922 9573 3897 9571
TIME...MOT...LOC 1337Z 255DEG 29KT 3904 9615 

$$

KSC177-197-041430-
/O.CON.KTOP.SV.W.0031.000000T0000Z-200504T1430Z/
Shawnee-Wabaunsee-
838 AM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR NORTHWESTERN SHAWNEE AND NORTHEASTERN WABAUNSEE COUNTIES...

At 837 AM CDT, a severe thunderstorm was located near Paxico, moving
east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Keene around 845 AM CDT.
  Maple Hill around 850 AM CDT.
  Rossville and Willard around 900 AM CDT.
  Silver Lake around 910 AM CDT.
  West Topeka around 920 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3895 9621 3910 9624 3915 9608 3914 9604
      3913 9604 3922 9602 3922 9573 3897 9571
TIME...MOT...LOC 1337Z 255DEG 29KT 3904 9615 

HAIL...1.50IN
WIND...60MPH
 
$$
470 
WWUS53 KTOP 041400
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
900 AM CDT Mon May 4 2020

KSC177-197-041430-
/O.CON.KTOP.SV.W.0031.000000T0000Z-200504T1430Z/
Shawnee-Wabaunsee-
900 AM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR NORTHWESTERN SHAWNEE AND NORTHEASTERN WABAUNSEE COUNTIES...

At 859 AM CDT, a severe thunderstorm was located near Silver Lake,
moving east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. At 855 AM quarter size hail was 
         reported in Willard.  

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Northwestern Topeka around 920 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3896 9605 3913 9613 3915 9608 3914 9604
      3913 9604 3922 9602 3922 9573 3897 9571
TIME...MOT...LOC 1359Z 256DEG 30KT 3909 9590 

HAIL...1.50IN
WIND...60MPH
 
$$

Hennecke
415 
WWUS53 KTOP 041411
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
911 AM CDT Mon May 4 2020

KSC197-041420-
/O.CAN.KTOP.SV.W.0031.000000T0000Z-200504T1430Z/
Wabaunsee-
911 AM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WABAUNSEE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern and east central Kansas.

LAT...LON 3896 9590 3911 9592 3922 9595 3922 9573
      3897 9571
TIME...MOT...LOC 1410Z 253DEG 27KT 3911 9580 

$$

KSC177-041430-
/O.CON.KTOP.SV.W.0031.000000T0000Z-200504T1430Z/
Shawnee-
911 AM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR CENTRAL SHAWNEE COUNTY...

At 910 AM CDT, a severe thunderstorm was located near Silver Lake,
moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. At 905 AM, 60-70 mph winds were 
         reported in west Topeka.  

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
central Shawnee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3896 9590 3911 9592 3922 9595 3922 9573
      3897 9571
TIME...MOT...LOC 1410Z 253DEG 27KT 3911 9580 

HAIL...1.50IN
WIND...60MPH
 
$$

Hennecke

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 5:30 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 4, 5:30 AM CDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
530 AM CDT Mon May 4 2020

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 325 AM CDT Mon May 4 2020

08Z water vapor and profiler data showed a subtle shortwave over
northeast CO. Surface obs indicated a warm front was extending
east across southern KS from a surface low in over southeast CO.
925MB and 850MB profilers showed southerly flow up and over this
warm front. Meanwhile the 00Z RAOBs from TOP and OUN indicated
steep mid level lapse rates from 7 to 8 C/km.

&&

.SHORT TERM...(Today and tonight)
Issued at 325 AM CDT Mon May 4 2020

The focus for today is the potential for significant severe
weather unfolding later this morning. All of the model guidance
shows precip developing over north central and northeast KS and
becoming widespread by 15Z. Forecast soundings from the
HRRR/RAP/NAM/GFS show elevated CAPE values from 1500 J/KG across
northern KS to as much as 3000 J/KG across central KS thanks to
700-500MB lapse rates between 7 and 8 C/km. Additionally effective
bulk shear is progged to be around 50KT as a mid level speed max
noses into the central plains from the west. So the environment
looks to be primed for elevated supercell thunderstorms with the
potential for very large hail. Consensus among the models is for
the surface low in southeast CO to move east along the KS/OK state
line with the frontal boundary remaining south of the forecast
area for the most part. Continued moisture advection from a 40KT
low level jet up and over this boundary is expected to support the
instability progged by the forecast soundings. And with an
effective hodograph that is generally straight, supercell storms
with possible splits seem probable. Storms across northwestern KS
and southeastern NEB have shown a tendency to remain discrete so
far. So the biggest question is once storms develop, how with they
evolve? The last several runs of the HRRR have shown a tendency
for discrete storms into the afternoon while the ARW/NMM/NAM Nest
suggests some potential for bowing segments. Given storms should
be elevated and propagate generally perpendicular to the low level
jet, think the HRRR may be a better solution since there seems to
be a lack of strong linear forcing. Given the shear and
instability expected to unfold late this morning, I think hail up
to and maybe a little bigger than 2 inches in diameter is within
the envelope of possibilities. Damaging winds gusts would be a
little more conditional given the elevated nature of the storms,
but some of the forecast soundings do show downdraft CAPE values
approaching 1000 J/kg. So it is not out of the question to see
damaging wind gusts from the more intense updrafts. Have increased
POPs given the good model consensus and included a mention of
severe storms in the forecast. Highs today are not expected to get
out of the 60s given the cloud cover and precip anticipated.

Showers and thunderstorms should move east of the area late this
afternoon and this evening as the shortwave progresses east and high
pressure builds in with dry air advecting in from the northwest.
There is some indication from the models for light QPF to linger
across northeast KS through the evening as the main wave slowly
moves across eastern NEB. So have some chance POPs over northeast KS
through the evening. Lows tonight should fall into the 40s. A decent
pressure gradient and a slow scattering out of the stratus is
expected to keep temps from dropping below the mid 40s.

.LONG TERM...(Tuesday through Sunday)
Issued at 325 AM CDT Mon May 4 2020

High pressure is progged to be the main surface feature over the
central plains for the coming days. A series of cold fronts are
expected to move through the area as the synoptic pattern
amplifies and flow over the Great Plains becomes more meridional.
This should keep temps at or below normal through next weekend
with periodic chances for precip. The coolest temps continue to
set up for Saturday morning with the central of a surface ridge
progged to be over northeast KS around sunrise. Have lows in the
upper 30s to around 40. The most obvious chance for precip looks
to be Thursday night as a more amplified shortwave digs southeast
within northwest flow aloft. Have continued with chance POPs for
Thursday and Thursday night. There continues to be indications of
a weak shortwave clipping northeast KS Tuesday night. The NAM and
GFS hint at enough mid level moisture for some light QPF. But the
ECMWF fails to saturate mid levels enough to generate any precip.
So have kept POPs around 10 percent for now. Another wave is
possible Saturday night or Sunday. Although there are still big
differences in the strength and track of the wave between the
ECMWF and GFS. So confidence in the forecast it marginal for
including a POP at this time.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 530 AM CDT Mon May 4 2020

With the short term guidance in good agreement, the forecast is
based largely on the consensus with the main focus on timing the
restricted conditions. Will use the CAMs to show the most likely
timing for the strongest convection. The biggest uncertainty is
how long the lower stratus may hang on tonight with the RAP
scattering things out a little slower. There may also be a LLWS
risk overnight tonight. Will let later shifts focus more on this
potential.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Wolters
SHORT TERM...Wolters
LONG TERM...Wolters
AVIATION...Wolters
Hazardous weather outlook, May 4, 3:41 AM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
341 AM CDT Mon May 4 2020

KSZ008>012-020>024-026-034>040-054>056-058-059-050845-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
341 AM CDT Mon May 4 2020

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

Thunderstorms are expected to develop over central KS between 5
and 7 am this morning and spread east across the entire area
through the morning. Severe thunderstorms are possible with large
hail up to 2 inches in diameter and damaging winds gusts the
likely hazards. Severe weather is possible over the entire area,
but areas along and south of a line from Concordia to Holton are
most likely to see severe thunderstorms. The stronger
thunderstorms should move east of the area by mid afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to make severe weather reports to the
National Weather Service in Topeka.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

Wolters

In the hours before

Local storm report, May 4, 8:08 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
808 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             SOLOMON                 38.92N 97.36W
05/04/2020  E1.75 INCH       DICKINSON          KS   EMERGENCY MNGR

&&

ST
Local storm report, May 4, 8:11 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
811 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HAIL             5 ESE HARTFORD          38.28N 95.86W
05/04/2020  M1.00 INCH       COFFEY             KS   EMERGENCY MNGR

            OCCURRED AROUND 8:00 AM.

&&

ST
Local storm report, May 4, 8:13 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
813 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HAIL             MINNEAPOLIS             39.12N 97.71W
05/04/2020  E1.00 INCH       OTTAWA             KS   PUBLIC

&&

ST
Local storm report, May 4, 8:14 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
814 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TSTM WND DMG     1 S TESCOTT             38.99N 97.87W
05/04/2020                   OTTAWA             KS   LAW ENFORCEMENT

            TREE DAMAGE IN AREA OF BUFFALO RD. POSSIBLE
            FUNNEL CLOUD REPORTED.

&&

DR
Local storm report, May 4, 8:16 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
816 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 AM     TSTM WND DMG     3 WNW CULVER            38.99N 97.81W
05/04/2020                   OTTAWA             KS   LAW ENFORCEMENT

            SEVERAL DOWNED POWER POLES BETWEEN CULVER
            AND TESCOTT.

&&

DR
Local storm report, May 4, 8:24 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
824 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     HAIL             WAVERLY                 38.40N 95.60W
05/04/2020  E1.00 INCH       COFFEY             KS   EMERGENCY MNGR

&&

ST

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 6:28 AM CDTSevere Thunderstorm WarningTOPDickinson32 min
May 4, 6:57 AM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris, Riley48 min
May 4, 7:19 AM CDTSpecial Weather StatementTOPLyon26 min
May 4, 7:33 AM CDTSevere Thunderstorm WarningTOPOttawa42 min
May 4, 7:35 AM CDTSevere Thunderstorm WarningTOPDickinson, Ottawa40 min
May 4, 7:43 AM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee47 min
May 4, 7:47 AM CDTSpecial Weather StatementTOPLyon28 min
May 4, 7:57 AM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage48 min
May 4, 8:15 AM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Riley45 min
May 4, 8:16 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa44 min
May 4, 8:41 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage64 min
May 4, 8:51 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley39 min
May 4, 8:56 AM CDTSpecial Weather StatementTOPJefferson49 min
May 4, 8:57 AM CDTSpecial Weather StatementTOPWashington33 min
May 4, 9:00 AM CDTSevere Thunderstorm WarningTOPAnderson45 min
May 4, 9:06 AM CDTSevere Thunderstorm WarningTOPDouglas, Jackson, Jefferson, Shawnee54 min
May 4, 9:06 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage39 min
May 4, 9:13 AM CDTSpecial Weather StatementTOPDickinson32 min
May 4, 9:17 AM CDTSevere Thunderstorm WarningTOPGeary, Morris, Pottawatomie, Riley, Wabaunsee43 min
May 4, 9:48 AM CDTSevere Thunderstorm WarningTOPPottawatomie23 min
May 4, 9:51 AM CDTSpecial Weather StatementTOPRiley24 min
May 4, 9:57 AM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee48 min
May 4, 10:03 AM CDTAreal Flood AdvisoryTOPDickinson, Geary, Pottawatomie, Riley, Wabaunsee3 hr
May 4, 10:10 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Lyon, Morris, Osage, Shawnee and 1 more65 min
May 4, 10:20 AM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage55 min
May 4, 10:34 AM CDTSpecial Weather StatementTOPJefferson26 min
May 4, 10:44 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Douglas, Franklin, Osage46 min
May 4, 10:46 AM CDTAreal Flood AdvisoryTOPJefferson3 hr
May 4, 10:56 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey47 min
May 4, 10:57 AM CDTAreal Flood AdvisoryTOPCoffey, Lyon, Osage3 hr
May 4, 11:25 AM CDTAreal Flood AdvisoryTOPFranklin3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.